\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Algebraic limit cycles for quadratic polynomial differential systems

  • * Corresponding author: Jaume Llibre

    * Corresponding author: Jaume Llibre 
Abstract Full Text(HTML) Related Papers Cited by
  • We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. Our result provides a partial positive answer to the following conjecture: Quadratic polynomial differential systems have at most one algebraic limit cycle.

    Mathematics Subject Classification: Primary: 37D99.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. ChavarrigaH. Giacomini and M. Grau, Necessary conditions for the existence of invariant algebraic curves for planar polynomial systems, Bull. Sci. Math., 129 (2005), 99-126.  doi: 10.1016/j.bulsci.2004.09.002.
    [2] J. ChavarrigaH. Giacomini and J. Llibre, Uniqueness of algebraic limit cycles for quadratic systems, J. Math. Anal. Appl., 261 (2001), 85-99.  doi: 10.1006/jmaa.2001.7476.
    [3] J. Chavarriga and J. Llibre, Invariant algebraic curves and rational first integrals planar polynomial vector fields, J. Differential Equations, 169 (2001), 1-16.  doi: 10.1006/jdeq.2000.3891.
    [4] J. ChavarrigaJ. Llibre and J. Sorolla, Algebraic limit cycles of degree four for quadratic systems, J. Differential Equations, 200 (2004), 206-244.  doi: 10.1016/j.jde.2004.01.003.
    [5] L. S. Chen, Uniqueness of the limit cycle of a quadratic system in the plane, Acta Math. Sinica, 20 (1977), 11-13. 
    [6] C. Christopher, Invariant algebraic curves and conditions for a center, Proc. Roy. Soc. Edinburhgh, 124A (1994), 1209-1229.  doi: 10.1017/S0308210500030213.
    [7] C. ChristopherJ. Llibre and G. Swirszcz, Invariant algebraic curves of large degree for quadratic systems, J. Math. Anal. Appl., 303 (2005), 206-244.  doi: 10.1016/j.jmaa.2004.08.042.
    [8] B. Coll and J. Llibre, Limit cycles for a quadratic systems with an invariant straight line and some evolution of phase portraits, Colloquia Mathematica Societatis Janos Bolyai, 53 (1988), 111-123. 
    [9] B. CollG. Gasull and J. Llibre, Quadratic systems with a unique finite rest point, Publicacions Matematiques, 32 (1988), 199-259.  doi: 10.5565/PUBLMAT_32288_08.
    [10] W. A. Coppel, Some quadratic systems with at most one limit cycle, Dynamics Reported, 2 (1989), 61-88. 
    [11] F. DumortierJ. Llibre and J. C. Artés, Qualitative Theory of Planar Differential Systems, Universitext, Springer-Verlag, (2006). 
    [12] R. M. Evdokimenco, Construction of algebraic paths and the qualitative investigation in the large of the properties of integral curves of a system of differential equations, Differential Equations, 6 (1970), 1349-1358. 
    [13] R. M. Evdokimenco, Behavior of integral curves of a dynamic system, Differential Equations, 9 (1974), 1095-1103. 
    [14] R. M. Evdokimenco, Investigation in the large of a dynamic systems with a given integral curve, Differential Equations, 15 (1979), 215-221. 
    [15] V. F. Filiptsov, Algebraic limit cycles, Differencial?nye Uravnenija, 9 (1973), 1281-1288. 
    [16] D. Hilbert, Mathematische Probleme, in Lecture, Second Internat. Congr. Math., Paris, 1900, in Nachr. Ges. Wiss. Göttingen Math.-Phys. Kl., 1900, pp. 253-297; English transl. in Bull. Amer. Math. Soc., 8 (1902), 437-479.
    [17] J. Llibre, Integrability of polynomial differential systems, in Handbook of Differential Equations, Ordinary Differential Equations, Eds. A. Cañada, P. Drabek and A. Fonda, Elsevier, 1 (2004), 437-479. 
    [18] J. Llibre and D. Schlomiuk, On the limit cycles bifurcating from an ellipse of a quadratic center, Discrete Contin. Dyn. Syst. Series B, 35 (2015), 1091-1102. 
    [19] J. Llibre and G. Swirszcz, Classification of quadratic systems admitting the existence of an algebraic limit cycle, Bull. Sci. Math., 131 (2007), 405-421.  doi: 10.1016/j.bulsci.2006.03.014.
    [20] J. Llibre and C. Valls, Quadratic polynomial differential systems with one pair of singular points at infinity have at most one algebraic limit cycle, to appear in Proc. Edinburgh Math. Soc.
    [21] J. Llibre and C. Valls, Quadratic polynomial differential systems with two pairs of singular points at infinity have at most one algebraic limit cycle, to appear in Geometria Dedicata.
    [22] B. Shen, The problem of the existence of limit cycles and separatrix cycles of cubic curves in quadratic systems, Chinese Ann. Math. Ser. A, 12 (1991), 382-389. 
    [23] A. I. Yablonskii, Limit cycles of a certain differential equations, DifferentialEquations, 2 (1966), 193-239. 
    [24] Q. Yuan-Xun, On the algebraic limit cycles of second degree of the differential equation $dy/dx=\sum_{0 ≤ i+j ≤ 2} a_{ij} x^i y^j/\sum_{0 ≤ i+j ≤ 2} b_{ij} x^i y^j$, Acta Math. Sinica, 8 (1958), 23-35. 
    [25] X. Zhang, Invariant algebraic curves and rational first integrals of holomorphic foliations in CP(2), Sci. China Ser. A, 46 (2003), 271-279.  doi: 10.1360/03ys9029.
  • 加载中
SHARE

Article Metrics

HTML views(1409) PDF downloads(316) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return